Alert archive / Maine / Wind Advisories in 2007

Wind Advisory 3, NWS Gray, ME

December 23, 20078 counties in New Hampshire; 11 counties in Maine

NWS Gray, ME issued this wind advisory at Dec 23, 2007, 3:17 PM EST for 8 counties in New Hampshire; 11 counties in Maine. It took effect at Dec 23, 2007, 9:00 PM EST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Dec 23, 2007, 3:17 PM EST (20:17 UTC)
In effect from
Dec 23, 2007, 9:00 PM EST
Expired
Dec 24, 2007, 4:00 AM EST
In force
7 hr
Issued by
NWS Gray, ME

Counties Androscoggin County, ME, Cumberland County, ME, Franklin County, ME, Kennebec County, ME, Knox County, ME, Lincoln County, ME, Oxford County, ME, Sagadahoc County, ME, Somerset County, ME, Waldo County, ME, York County, ME, Belknap County, NH, Carroll County, NH, Coos County, NH, Grafton County, NH, Merrimack County, NH, Rockingham County, NH, Strafford County, NH, Sullivan County, NH

The radar

The Portland,ME radar (KGYX), 31 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 8.3 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2007-12-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2007-12-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
507 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KGYX 232017
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
317 PM EST SUN DEC 23 2007

...STRONG WINDS ARE EXPECTED TONIGHT...

.LOW PRESSURE TRACKING THROUGH THE GREAT LAKES WILL DRAG A COLD
FRONT ACROSS NORTHERN NEW ENGLAND TONIGHT. AHEAD OF THE FRONT...
WINDS COULD GUST TO 45 MPH AT TIMES...STARTING THIS EVENING AND
LASTING INTO LATE TONIGHT. THE STRONGEST WINDS WOULD BE NEAR THE
COAST AND ACROSS THE HIGHER TERRAIN. THE WINDS SHOULD START
DIMINISH LATE TONIGHT AS WINDS SHIFT TO THE WEST AND SOUTHWEST.

SOUTH WINDS WILL INCREASE FAIRLY QUICKLY LATE THIS EVENING AHEAD
OF THE STRONG COLD...AND AVERAGE BETWEEN 25 AND 35 MPH. AS THE
FRONT APPROACHES...WINDS COULD GUST TO 45 MPH...ESPECIALLY NEAR
THE IMMEDIATE COAST AND IN THE HIGHER TERRAIN. AFTER THE FRONT
PASSES...WINDS WILL SHIFT TO THE WEST AND SOUTHWEST...AND BEGIN
TO SLOWLY DIMINISH.

MEZ018>028-NHZ010-013-014-240430-
/O.UPG.KGYX.HW.A.0003.071224T0200Z-071224T1000Z/
/O.NEW.KGYX.WI.Y.0003.071224T0200Z-071224T0900Z/
INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-
INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-
KNOX-COASTAL WALDO-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...NORTH WINDHAM...GORHAM...BRIDGTON...
LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW...GARDINER...
UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH...PORTLAND...
SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...WALDOBORO...
BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN...THOMASTON...
BELFAST...ROCHESTER...DOVER...DURHAM...DERRY...LONDONDERRY...
EXETER...PORTSMOUTH...HAMPTON
317 PM EST SUN DEC 23 2007

...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 AM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 4 AM EST MONDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

SOUTH WINDS WILL INCREASE QUICKLY DURING THE EVENING HOURS...AND
AVERAGE BETWEEN 25 AND 35 MPH. LATE THIS EVENING...WINDS COULD
GUST TO 45 MPH...ESPECIALLY ALONG THE IMMEDIATE COAST. AS THE WINDS
SHIFT TO THE WEST AND SOUTHWEST LATE TONIGHT...EXPECT WIND SPEEDS
TO SLOWLY DIMINISH.

WINDS THIS STRONG COULD RESULT IN POWER TREE LIMBS AND POWER LINES...
WHICH IN TURN MAY RESULT IN SCATTERED POWER OUTAGES. WINDS THIS
STRONG CAN ALSO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$

MEZ007>009-012>014-NHZ001>009-240430-
/O.NEW.KGYX.WI.Y.0003.071224T0200Z-071224T0900Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS-
SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-
SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM...
ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON...
CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS...
KINGFIELD...BINGHAM...RUMFORD...NORWAY...SOUTH PARIS...MEXICO...
FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN...
PITTSFIELD...MADISON...FAIRFIELD...LITTLETON...NORTH CONWAY...
CONWAY...LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...CLAREMONT...
NEWPORT...CONCORD...LACONIA...TILTON-NORTHFIELD...MEREDITH
317 PM EST SUN DEC 23 2007

...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 AM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 4 AM EST MONDAY. 

SOUTH WINDS WILL INCREASE QUICKLY DURING THE EVENING HOURS...AND
AVERAGE BETWEEN 25 AND 35 MPH. LATE THIS EVENING...WINDS COULD
GUST TO 45 MPH...ESPECIALLY IN THE HIGHER TERRAIN. AS THE WINDS SHIFT 
TO THE WEST AND SOUTHWEST LATE TONIGHT...EXPECT WIND SPEEDS TO
SLOWLY DIMINISH.

WINDS THIS STRONG COULD RESULT IN POWER TREE LIMBS AND POWER LINES...
WHICH IN TURN MAY RESULT IN SCATTERED POWER OUTAGES. WINDS THIS
STRONG CAN ALSO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER
SITUATION. 

$$

HAYES
1 follow-up statement
000 
WWUS71 KGYX 240258
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
958 PM EST SUN DEC 23 2007

...STRONG WINDS ARE EXPECTED TONIGHT...

.LOW PRESSURE TRACKING THROUGH ONTARIO WILL DRAG A COLD FRONT
ACROSS NEW HAMPSHIRE AND WESTERN MAINE TONIGHT. AHEAD OF THE
FRONT... WINDS COULD GUST TO 45 MPH AT TIMES THROUGH LATE TONIGHT.
THE STRONGEST WINDS WOULD BE NEAR THE COAST AND ACROSS THE HIGHER
TERRAIN. THE WINDS SHOULD START DIMINISH LATE TONIGHT AS WINDS
SHIFT TO THE WEST AND SOUTHWEST.


MEZ007>009-012>014-018>028-NHZ001>010-013-014-240900-
/O.CON.KGYX.WI.Y.0003.000000T0000Z-071224T0900Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM...
ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON...
CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS...
KINGFIELD...BINGHAM...RUMFORD...NORWAY...SOUTH PARIS...MEXICO...
FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN...
PITTSFIELD...MADISON...FAIRFIELD...NORTH WINDHAM...GORHAM...
BRIDGTON...LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW...
GARDINER...UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH...
PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...
WALDOBORO...BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN...
THOMASTON...BELFAST...LITTLETON...NORTH CONWAY...CONWAY...
LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...CLAREMONT...NEWPORT...
CONCORD...LACONIA...TILTON-NORTHFIELD...MEREDITH...ROCHESTER...
DOVER...DURHAM...DERRY...LONDONDERRY...EXETER...PORTSMOUTH...
HAMPTON
958 PM EST SUN DEC 23 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY. 

LOOK FOR WINDS TO AVERAGE BETWEEN 15 AND 25 MPH OVERNIGHT...WITH GUSTS
TO 45 MPH. THE HIGHEST WINDS WILL BE IN THE HIGHER TERRAIN AND
ALONG THE COAST. WINDS WILL SLOWLY DIMINISH AS THEY SHIFT TO THE
WEST AND SOUTHWEST LATE TONIGHT.

WINDS THIS STRONG COULD RESULT IN POWER TREE LIMBS AND POWER
LINES... WHICH IN TURN MAY RESULT IN SCATTERED POWER OUTAGES.
WINDS THIS STRONG CAN ALSO MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this wind advisory went out at Dec 23, 2:58 PM EST, 19 minutes earlier.

Area forecast discussion, Dec 23, 2:58 PM EST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
258 PM EST SUN DEC 23 2007

.SYNOPSIS...
LOW PRESSURE TRACKING THROUGH QUEBEC WILL DRAG A STRONG COLD FRONT
ACROSS NORTHERN NEW ENGLAND TONIGHT. THE LOW WILL MOVE INTO THE
MARITIMES MONDAY...AS HIGH PRESSURE BUILDS ACROSS THE REGION
MONDAY AND TUESDAY. LOW PRESSURE WILL TRACK WELL SOUTH AND EAST
OF THE AREA WEDNESDAY...AS AN UPPER LEVEL DISTURBANCE BRINGS A
CHANCE OF SHOWERS THURSDAY. ANOTHER LOW PRESSURE SYSTEM MAY BRING
WINTRY WEATHER TO NORTHERN NEW ENGLAND LATE NEXT WEEKEND.

&&

.NEAR TERM /UNTIL 10 PM THIS EVENING/...
RAIN WILL CONTINUE TO INCREASE IN BOTH COVERAGE AND INTENSITY THIS
EVENING WITH THE APPROACH OF THE STRONG COLD FRONT PRESENTLY
LOCATED OVER THE EASTERN LAKES.

&&

.SHORT TERM /10 PM THIS EVENING THROUGH 6 PM MONDAY/...
QPF TONIGHT WILL BE ON THE ORDER OF ONE-HALF TO ONE INCH WITH
MUCH OF THIS FALLING IN UNDER 6 HOURS. THE SNOWPACK SHOULD READILY
ABSORB THE RAINFALL AND THE ONLY PROBLEMS ANTICIPATED ARE PONDING
OF WATER WHERE DRAINS AND CULVERTS ARE PLUGGED BY SNOW AND ICE.
OF GREATER CONCERN...THE LATEST KGYX WIND VAD PROFILE SHOWS 40 TO 50 KNOTS
JUST ABOVE THE INVERSION. WE SHOULD MIX SOME OF THIS HIGHER
MOMENTUM AIR DOWN ALONG AND JUST AHEAD OF THE FRONT IN THE HEAVIER
PRECIPITATION BANDS. WEVE OPTED FOR A WIND ADVISORY BETWEEN 02Z
AND 09Z FOR THE ENTIRE AREA. THE PRECIPITATION CUTS OFF ABRUPTLY
IN MOST SECTIONS SHORTLY AFTER THE FROPA WITH LINGERING SNOW
SHOWERS ACROSS THE MOUNTAINS. ON MONDAY...BREEZY WITH A MIX OF
CLOUDS AND SUNSHINE AS WINDS WONT BE FROM A FAVORED DOWNSLOPE
DIRECTION. A FEW SNOW SHOWERS ARE LIKELY ACROSS THE MOUNTAINS
WHERE LIGHT ACCUMULATIONS ARE POSSIBLE.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
THE CYCLONIC FLOW WILL BEGIN TO RELAX MONDAY NIGHT AS THE SURFACE
LOW PULLS FURTHER AWAY IN THE MARITIMES AND THE MID LEVEL FLOW
TRIES TO BECOME ZONAL. UPSLOPE SHOULD CONTINUE MONDAY NIGHT INTO
EARLY TUESDAY IN THE MOUNTAINS. AT THIS POINT...MOISTURE WILL BE
THE LIMITING FACTOR...AND NOT SURE THIS WILL BE MORE THAN A LOW
END TYPE EVENT AT BEST.

ELSEWHERE...DOWNSLOPING SHOULD DOMINATE WITH MAINLY CLEAR SKIES.
WITH SOME GRADIENT STILL PLACE...A BLEND OF MOS NUMBERS WERE USED
FOR LOWS MONDAY NIGHT. HIGHS TUESDAY WERE BASED MORE ON THE HIGHER
GFS MOS NUMBERS BASED ON SUNSHINE AND RISING HEIGHTS IN THE LOWER
TO MID LEVELS.

AFTER THIS...THE FLOW BECOMES BROADLY SOUTHWEST IN THE MID LEVELS.
THE 12Z GFS IS NOW CLOSER TO THE ECMWF TAKING THE SYSTEM WEDNESDAY
FURTHER OFFSHORE AS THE FLOW DOES NOT BACK ENOUGH FOR MUCH OF AN
EFFECT NEAR THE COAST. THERE MAY BE SOME SNOW SHOWERS WITH THE
PASSAGE OF A MID LEVEL SHORT WAVE IN THE NORTHERN FLOW THURSDAY.

AFTER THIS...THE GFS AND ECMWF DIVERGE WITH THE OVERALL PATTERN
LATE THIS WEEK AND OVER NEXT WEEKEND. AT THIS POINT...THE ECMWF
HAS BEEN MORE CONSISTENT WITH ITSELF. THIS BRINGS A STRONGER
SYSTEM WEST OF THE FORECAST AREA THROUGH THE ST LAWRENCE RIVER
VALLEY SUNDAY INTO MONDAY. SINCE THE SHORT WAVE ENERGY COMING OUT
OF THE GULF OF ALASKA IS DROPPED INTO THE SOUTHWEST...THIS TRACK
MAKES MORE SENSE. THIS SHOULD RESULT IN RAIN AND SNOW (AND
POSSIBLY ICE) WITH THE SYSTEM NEXT WEEKEND.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
SHORT TERM /TONIGHT AND MONDAY/...MAINLY MVFR IN RAIN AND CEILINGS
TONIGHT WITH LLWS. SURFACE WINDS GUSTING OVER 30 KNOTS WITH THE
COLD FRONTAL PASSAGE BETWEEN 04 AND 08Z.

VFR CONDITIONS ARE EXPECTED OUTSIDE OF UPSLOPE EFFECT MONDAY NIGHT
AND TUESDAY (WITH THE EXCEPTION OF KLEB...WOULD COULD SEE MVFR
CONDITIONS FOR A TIME MONDAY NIGHT.

&&

.MARINE...
SHORT TERM /TONIGHT AND MONDAY/...WINDS AND SEAS INCREASE STEADILY
TONIGHT WITH A FEW GUSTS TO STORM FORCE LIKELY AROUND THE TIME OF
THE STRONG FRONTAL PASSAGE.

IN THE LONG TERM...WINDS SHOULD REMAIN IN THE GALE RANGE MONDAY
NIGHT...AS THE GRADIENT AND DEPTH OF THE MIXED LAYER BOTH SUPPORT
THIS. WINDS WILL SLOWLY DROP OFF TUESDAY INTO TUESDAY NIGHT AS
THE GRADIENT RELAXES.

MODELS SHOW LOW PRESSURE REMAINING FAR ENOUGH OFFSHORE TO PRECLUDE
MUCH IN THE WAY OF STRONG WINDS AND LARGE SEAS. IN FACT...AT THIS
POINT...WINDS SHOULD REMAIN BELOW SMALL CRAFT LEVELS...BUT THIS
MAY HAVE TO MONITORED...SHOULD THE LOW PASS CLOSER.

&&

.HYDROLOGY...
MODELS AND HPC QPF FORECASTS HAVE BEEN CONSISTENT SHOWING BETWEEN
THREE-QUARTERS AND ONE AND ONE-QUARTER OF AN INCH OF RAIN WITH THE
EVENT. MUCH OF THIS WILL FALL IN A THREE HOUR PERIOD CLOSE TO THE
FRONTAL PASSAGE. THIS COULD RESULT IN NUISANCE TYPE FLOODING WITH
STORM DRAINS CLOGGED WITH SNOW.

HOWEVER...THE LARGE HYDROLOGIC RESPONSE SHOULD BE FAIRLY MINOR.
BASED ON THE QPF MENTIONED ABOVE...MOST RIVERS SHOULD SEE AND 1 TO
3 FEET RISE. SINCE MOST RIVERS ARE LOW OR ICE COVERED...THIS
SHOULD NOT CAUSE ANY SIGNIFICANT PROBLEMS.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WIND ADVISORY FROM 9 PM THIS EVENING TO 4 AM EST MONDAY FOR
     MEZ007>009-012>014-018>028.
NH...WIND ADVISORY FROM 9 PM THIS EVENING TO 4 AM EST MONDAY FOR
     NHZ001>010-013-014.
MARINE...GALE WARNING FROM 7 PM THIS EVENING TO 1 AM EST TUESDAY FOR
     ANZ150>154.

&&
Hazardous weather outlook, Dec 23, 9:14 AM EST, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
914 AM EST SUN DEC 23 2007

MEZ007>009-012>014-NHZ001>009-241415-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS-SOUTHERN COOS-
NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-
SULLIVAN-MERRIMACK-BELKNAP-
914 AM EST SUN DEC 23 2007

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 2 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE AND NORTHERN NEW HAMPSHIRE.

.DAY ONE...RAIN AND WIND LATER TODAY AND THIS EVENING.
PRECIPITATION MAY BEGIN AS SLEET OR FREEZING RAIN ACROSS THE
INTERIOR BEFORE QUICKLY CHANGING OVER TO RAIN BY MID DAY. EXPECT DEEP
SNOWPACK TO ABSORB MOST OF RAINFALL THUS NOT ANTICIPATING SIGNIFICANT
FLOODING...THOUGH THERE MAY BE SOME URBAN TYPE NUISANCE FLOODING
ESPECIALLY WHERE CATCH BASINS/DRAINS ARE BLOCKED BY RECENT
SNOWFALL. SOUTHERLY/SOUTHEASTERLY WINDS WILL INCREASE TO 15 TO 25
WITH GUSTS UP TO 45 MPH POSSIBLE.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ018>022-NHZ010-013-241415-
INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-
INTERIOR WALDO-STRAFFORD-INTERIOR ROCKINGHAM-
914 AM EST SUN DEC 23 2007

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 2 PM EST THIS AFTERNOON...
...HIGH WIND WATCH IN EFFECT FROM 9 PM EST THIS EVENING THROUGH LATE
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...RAIN AND WIND LATER TODAY AND THIS EVENING.
PRECIPITATION MAY BEGIN AS SLEET OR FREEZING RAIN ACROSS THE
INTERIOR BEFORE QUICKLY CHANGING OVER TO RAIN BY MID DAY. EXPECT DEEP
SNOWPACK TO ABSORB MOST OF RAINFALL THUS NOT ANTICIPATING SIGNIFICANT
FLOODING...THOUGH THERE MAY BE SOME URBAN TYPE NUISANCE FLOODING
ESPECIALLY WHERE CATCH BASINS/DRAINS ARE BLOCKED BY RECENT
SNOWFALL. SOUTHERLY/SOUTHEASTERLY WINDS WILL INCREASE TO 15 TO 25
WITH GUSTS UP TO 45 MPH POSSIBLE.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.
   HIGH WIND WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ023>028-NHZ014-241415-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
COASTAL ROCKINGHAM-
914 AM EST SUN DEC 23 2007

...HIGH WIND WATCH IN EFFECT FROM 9 PM EST THIS EVENING THROUGH LATE
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND
SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...RAIN AND WIND LATER TODAY AND THIS EVENING.
PRECIPITATION MAY BEGIN AS A BRIEF MIX OF SLEET AND RAIN BEFORE
QUICKLY CHANGING TO ALL RAIN. EXPECT DEEP SNOWPACK TO ABSORB MOST
OF RAINFALL THUS NOT ANTICIPATING SIGNIFICANT FLOODING...THOUGH
THERE MAY BE SOME URBAN TYPE NUISANCE FLOODING ESPECIALLY WHERE
CATCH BASINS/DRAINS ARE BLOCKED BY RECENT SNOWFALL.
SOUTHERLY/SOUTHEASTERLY WINDS WILL INCREASE TO 15 TO 25 WITH GUSTS
UP TO 45 MPH POSSIBLE.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-241415-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
914 AM EST SUN DEC 23 2007

...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 5 PM EST
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...SOUTHERLY/SOUTHEASTERLY WINDS WILL INCREASE TO 25 TO 30
KT WITH GUSTS TO 50 KT LATER TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

WINDS WILL RELAX LATER MONDAY.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 8:44 AM ESTWinter Weather AdvisoryGYXBelknap, Carroll, Coos, Grafton, Merrimack, Rockingham and 2 more5 hr

Nearby

Wind Advisories in Maine, 2007Wind Advisories in New Hampshire, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.